Ask an expert
Question

11 Feb 2003

High blodd pressure
I suffer from HBP. I take a 50mg diovan at night and a dapamax in the morning. It however makes my blood pressure lower and lower and this morning it was 90/70. I then stop the dapamax, to let it go higher again, but it gets out of control and goes up to 160/120 before I get it under control again. A real up and down thing, which I do not think is good. My question is, is it unhealthy if my blood pressure is so low, like today, or can I leave it like that.
Thankyou
Answer 506 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Henry, it’s very unusual for blood pressure to fluctuate like your does. Although it’s not dangerous, having blood pressure as low as yours is very uncomfortable. I think the best would be to have a 24 hour blood pressure monitoring done to find out what your average BP is. You can also change your Diovan® for Co-Diovan®, leave the Dapamax® and see what that does. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17861 votes
Vote